# SDR CALA2024093000710

- Difficulty date: September 21, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N37419
- Make and model: Boeing 737924ER
- Aircraft serial: 31666
- Aircraft time: 51,491 hours, 18,343 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3100
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 AREAS OF FUSELAGE SKIN DAMAGE ARE WITHIN 10" OF THE ELT ANTENNA COAX CUTOUT ON UPPER FUSELAGE BETWEEN STA. 767 & 811 AND BETWEEN STRINGERS 2 RT. & 3 LT. (REF. LOG PAGES 9096152, 9096009, 9095968 AND 9095870) ACCOMPLISHED HFEC INSPECTION OF CUT-OUTS REF. B737 NDT PART 6, 51-00-00, PROC. 23 PER STEP A.2.D OF AVO 13350. NO DAMAGE NOTED, OK FOR INSURANCE CUT. REPAIRS ACCOMPLISHED IN ACCORDANCE WITH EC/RA 5360-01872. REFERENCE THE ABOVE L/P PLANNING TO CONTACT ESCIAH@UNITED.COM AFTER 22 MONTHS ,BUT BEFORE 23 MONTHS TO NOTIFY ENGINEERING TO FOLLOW UP WITH EC/RA 5360-01872 PART 2 INSPECTION REQUIREMENTS . REPAIRS ACCOMPLISHED IN ACCORDANCE WITH EC/RA 5360-01872. REFERENCE L/P 9409000 FOR FURTHER DISPOSITION.
